Advertisement -- Learn more about ads on this site.
LADYIRISH317
60,000-79,999 SparkPoints 74,145
SparkPoints
 

I must be slipping

Sunday, July 21, 2013

This morning I went to make my coffee. Got the filter set, poured in the water and turned it on. A few minutes later I went to get my lovely hot coffee and discovered I'd forgotten one tiny, trivial detail -- that's right, the coffee grounds! So I had this pot of hot water and had to do it all over again. Oy...

I've been on Celexa for a week and a half now and I've noticed a few interesting "side effects." I had to stop drinking any alcohol because of the medicine. I've had badly bloated feet for years, and now my feet aren't bloated! I still have "cankles," but the feet actually look normal. They used to be bloated enough to make my toes numb. I thought it was just from the weight, but apparently not. Also, I think my knees may be a little looser. They cross-market antidepressants as pain-killers, so maybe there's a connection.

Our weather has been crazy enough to induce whiplash. Triple digits one day, mid-sixties literally the next. Gotta love summer.

Not awake yet. Need more coffee...
Share This Post With Others
Member Comments About This Blog Post
  • v MRS_TOAD
    emoticon Glad to hear that the water retention has been reduced. Fingers crossed that the medicine continues to help you feel better.
    1099 days ago
  • v GLAMNGLOWDIVA
    Mary, I'm so glad that you are doing well. I was worried when you hadn't posted a blog in a few days. What a great side effect for your feet and knees. Try and stay cool, its really hot for you.
    1101 days ago
  • v DESERTDREAMERS
    We used to have a coffee pot at work that would start brewing as soon as the water was poured in. So, if you put the grounds in the basket, and used the coffee pot to pour in the water - yikes! You could NOT get the pot under the brewer fast enough. EVERYONE made a mess at least once (but then we had a rapid learning curve after mopping up the counters) emoticon
    1101 days ago

    Comment edited on: 7/22/2013 10:17:37 PM
  • v AJDOVER1
    My coffee malfunctions are totally independent of any medication -- they just happen! emoticon Wish I could share a cup o' coffee with you!
    1101 days ago
  • v AMARILYNH
    How wonderful to hear of a GOOD side effect from medication!! And I see in reading your comments I'm not the ONLY one who has neglected the little detail of putting the pot back in place!! A MUCH bigger issue than no coffee grounds LOL!
    1102 days ago
  • v MPARKER67
    Glad the swelling is gone and that your knees are a little beter.
    1102 days ago
  • v GIA_ROSY
    Been there, done that more than once. I have even forgotten to click the on button, as I sit at the puter waiting for my coffee! "OY" is mild compared to what I say......
    emoticon emoticon emoticon
    1102 days ago
  • v BEFIT016
    emoticon I hope you continue to feel better on the new medicine! Wouldn't that be emoticon
    1102 days ago
  • v WINDSONG~
    Here's to a great week.
    1102 days ago
  • v MOMMA_BEAR_69
    So glad to hear your new medication is doing such a great job!!! AWESOME!!!
    Hope you enjoyed your coffee when you were able to drink it. I was fixing my husband's coffee the other day and forgot to put his cup under it. WHAT A MESS!!! Hope I don't do that again. lol!!!
    Enjoy a wonderful week!
    Blessings and hugs,
    Helen
    1102 days ago
  • v JILL313
    Great News!! So happy you're have some positive effects with this new RX you're on. Life will continue to get better for you. . .this medication does take at least a couple of weeks to fully get into your system. Don't stress about forgetting the coffee grounds as I've done that myself several times. I'm praying for you to enjoy a higher quality of Joy and Pleasure. Take one day at a time and everything will come together more and more for you. emoticon emoticon emoticon emoticon emoticon emoticon
    1102 days ago
  • v WORKOUTWITHPAM
    LOL...Don't forget the coffee grounds THIS time!!!!! I am glad that your feet and knees are feeling better. We've had crazy weather here, too. Have a GREAT MONDAY!

    HUGS
    Pam
    1102 days ago
  • v DIDMIS
    Who hasn't done that about the coffee grounds say emoticon I don't drink coffee anymore though as it makes me shake worse.
    Now I know why I'm swollen. I'm going to have to igve up the alcholol. emoticon
    Just kidding I don't drink that either. I only drink water. Maybe with lemon.
    1102 days ago
  • v WINDSWEPTACRES
    Okay, so one senior moment, not a problem. I've done that, and also the other way -- coffee grounds but no water. Just makes us human.

    Glad the meds are starting to work for you. Constant pain can be so wearing, and people who don't experience it just don't understand how exhausting it can be. I'm hoping the relief will allow you to do some things for pleasure.
    1102 days ago
  • v CHEFSOPHIE
    Glad to hear your medication is helping so much.
    1102 days ago
  • v NANCYPAT1
    Enjoy both your coffee and your new and improved feet/knees. Have a wonderful next week and enjoy the rest of your day today - tonight is a BIG FOOD NETWORK night - that is the only channel we watch on Sundays - LOL. You sound like things are starting to pick up a bit in your world.
    1102 days ago
  • v MONETRUBY
    Hope you finally got that coffee! Glad to hear the meds are having some good side effects. Have a wonderful week!
    1102 days ago
  • v COOKWITHME65
    So glad to hear the med is having some extra side affects for you. How disappointing to go pour your self that cup of coffee and not have it ready but at least you had coffee in the house and weren't run out. Enjoy your day!
    1102 days ago
  • v IRISHEI
    Sounds like side effects for many of us. Hate taking these darn pills, but not much
    we can do. Hope you enjoy your day and do take care of you. emoticon
    Enjoy that coffee! hugs, Irish Ei emoticon
    1102 days ago
  • v CJJANISS
    emoticon
    1102 days ago
  • v MIWOLFF
    I was on celexa for a number of years. I found it worked well and did do away with some of the physical pains. I also found it made my emotions very level. Your on the right track!
    1102 days ago
  • v CIRANDELLA
    I'm so glad for you! I used to take Celexa but had to discontinue it due to hyponatremia (losing too much serum sodium). It's a very rare side effect that sent me on trips to my internist, a nephrologist, and an endocrinologist to rule out other causes. I, too, noticed less pain while I was on this wonderful med.
    1102 days ago
  • v CRIM12
    Haha I've done that a lot actually. Mostly with the toaster oven. Though once I did forget to turn the stove on and it took me a moment to figure out why the eggs were not cooking.

    I am glad your medications seems to be working for you. I wish you all the best with your health.
    1102 days ago
  • v BARBARASDIET
    We've all had those lapses.....
    1102 days ago
  • v CAROLJEAN64
    Laughed as I read the first paragraph. Reminded me of the time my mom and SIL made a quiche and forgot the eggs. Finally beat of the eggs, sucked them into a turkey baster and injected them into the quiche... it worked!
    Glad to hear you are getting relief already from the Celexa. I think it is one of the better SSRIs out there. There is light sneaking its way into your life.
    1102 days ago
  • v POINDEXTRA
    I know for me that physical pain was one of my depression symptoms. When I got to a certain dosage of Zoloft, the chronic pain in my neck and shoulder disappeared - so, maybe that's what's happening with you, too. I also found that no matter what dose I was on, a long brisk walk every day helped ease the depression as well. Of course, what "long" means will depend on the individual:).

    Good luck with the meds and weight loss!
    1102 days ago
  • v LIS193
    It sounds the Celexa is working for you!
    emoticon
    We've all done something like that.. I have prepped the machine and then forgot to put the pot under it... oh what a mess!
    1102 days ago
  • v EVWINGS
    I*'m so forgetful like that, I often forget my own name!!
    The celexa seems to helping you in unexpected ways. I had the same thing with my ankles. I used to say I had none - that my leg went into my foot!! I'm very happy that yours were finally helped.
    1102 days ago
  • v ALFBUNDY
    I was cooking something in my toaster oven the other day. I pre heated it, & after the bell rang, shoved my food in; but FORGOT ONE LITTLE THING........I NEVER SET IT, so 20 min. later........UNCOOKED FOOD! I told my husband, dinner was gonna be a LITTLE LATE"! GEEEEZ!!! What a DINGBAT I AM SOMETIMES!!! emoticon
    1102 days ago
  • v 1CRAZYDOG
    Fabulous that the Celexa is working for you in many ways! WooHOOoo. Keep it up.

    Yes, for sure, the weather is whip-lash inducing! LOVE that. It cooled off last night, like Mother Nature turned on the air conditioner. It is just lovely out!

    Keep getting better, my friend. You are loved.

    1102 days ago
  • v KITT52
    have a healthy week

    sounds like the Celexa is working for you in ways you did not expect...

    emoticon
    1102 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by LADYIRISH317